# SDR CA990818013

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737242C
- Engine: Pwa JT8D9A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Fitting
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) O-RING FAILURE AT OIL PRESSURE TRANSMITTER TO MAIN OIL FILTER.
